# SDR SWAA2020072796222

- Difficulty date: June 29, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT SIDE Z CHANNEL IS CORRODED AT B/S 500A TO 500D WL 154.0 / REMOVED AND REPLACED 'Z' CHANEL AT FWD CARGO COMPARTMENT RIGHT SIDE FROM STA 500A TO STA 500D RBL 21' WL 154.0 IAW B737-700 SRM 51-40-02-09-0 / 51-40-05-09-0 / DRWG #143A7500
